# SDR MYWA110031

- Difficulty date: March 8, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30819
- Aircraft time: 25,772 hours, 9,292 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  CABIN PRESSURIZATION CONTROLLER FLT ALT WILL ONLY SET 37000 AND 37500.  PERFORMED FIM-21-31 TASK 803 AND FOUND A DEFECTIVE CABIN PRESS CONTROL MODULE.  REMOVED AND REPLACED CABIN PRESSURE CONTROL MODULE PASSED BOTH PRESS SYSTEM GROUND & MANUAL MODE TEST.  A/C BACK IN NORMAL CONFIGURATION ALL MAINT DONE IAW AMM 21-32-02.
